# SDR 97ZZZX2914

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5040Q
- Make and model: Cessna 402B
- Aircraft serial: 402B0347
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 08411066
- Condition: Broken
- Location: Rt Mlg
- Part time: 13,807 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLETING A NORMAL TRIP, THE PILOT ON HIS POST FLIGHT INSPECTION NOTICED THE RT INBOARD LANDING GEAR DOOR WAS OPEN.  AFTER A CLOSER INSPECTION, DETERMINED THE BELLCRANK ASSEMBLY THAT ACTUATES THE INBOARD GEAR DOOR WAS BROKEN.  IT WAS BROKEN IN SUCH A WAY THAT THE ONLY SYSTEM AFFECTED WAS THE GEAR DOOR.  THE PART WAS SHOWING SIGNS OF BEING CRACKED FOR SOME TIME, THE PART APPEARS TO BE CONSTRUCTED OF 'CAST' STEEL, AND THERE WAS A DARKER PORTION APPROXIMATELY ONE-THIRD THE LENGTH OF THE BREAK INDICATING IT WAS AN OLD CRACK.  THE PART RESTS BEHIND A BRACKET WHICH MAKES IT DIFFICULT TO INSPECT.
